MathSciNet Relay Station
MathSciNet bibliographic data
MR999819 58F22 (58E05 70F99 70H05)
Degiovanni, Marco; Giannoni, Fabio; Marino, Antonio Dynamical systems with Newtonian type potentials. Atti Accad. Naz. Lincei Rend. Cl. Sci. Fis. Mat. Natur. (8) 81 (1987), no. 3, 271–277 (1988).
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement